Volume 34, Issue 4
The Twisted Transfer Variety

Yang Chen & Ji-zhu Nan

10.13447/j.1674-5647.2018.04.06

Commun. Math. Res. , 34 (2018), pp. 335-342.

Preview Full PDF BiBTex 50 141
  • Abstract

In this paper, we describe the variety defined by the twisted transfer ideal. It turns out that this variety is nothing but the union of reflecting hyperplanes and the fixed subspaces of the elements of order p in G.

  • History

Published online: 2019-12

  • AMS Subject Headings

13A50, 20C20

  • Cited by